[Question #1596] Stripper touched penis after touching herself

45 months ago
Hello I posted a couple months back about a possible exposure after having a stripper touch herself and proceeded to go down my pants twice for probably 10-15 tops. The lap dance was long and there was a lot of grinding.  I tested for everything and everything has been negative. Just had a herpes blood test post 7 months IGG negative for both. However I've tried to move on, but my ureatha opening has been quite red inside. Sometimes it can sting, but This isn't anything unbearable or awful pain. I went to the doctor for my leg pain. And I mentioned this redness and how my pee stream splits and the force isn't half as strong like it was prior to this event. I got tested twice for bacterial stds before and both came back clean, but I did another pee test when I was leaving. On the way home I get a call saying I have a possible prostate infection. And was prescribed cipro. I tried to take it but it didn't react good with my body at all. One thing it did while I was on it was make my leg pain go away.  I just turned 30 and find it odd I'd be having a prostate problems. I still get pimples on my buttocks every now and then since this , but they have pus inside and don't look like blisters. No problems prior since this event. What's going on since i had WBC in my urine?
Edward W. Hook M.D.
Edward W. Hook M.D.
45 months ago

Welcome to our Forum.  for this post, I happened to pick up your question.  In preparing to answer however, I have reviewed your earlier interchange with Dr. Handsfield.  Based on my independent assessment of your posts, not surprisingly, Dr. Handsfield and I agree on our assessments and advice.  At the risk of being repetitive:

1. The exposure you describe was no risk for STIs of any sort, including herpes.  If you have gone to the internet and found that your symptoms correspond with something that someone there thinks is typical of herpes, then you are a victim of internet mis-information.

2.  No part of your symptoms is suggestive of herpes, an assessment which corresponds to your test results and the unanimous assessment of Terri, Dr. Handsfield, and me.  These are symptoms which might reflect a back problem or perhaps a prostatitis which your own Dr. suggests may be the source of some or all of your symptoms.  Prostatitis could certainly explain the WBCs in your urine and the abnormalities you note on urination.

3.  Coincidences occur.  Perhaps the encounter several months ago that started these concerns called your attention to symptoms which were already there but were discounted by you.  There are a huge number of sensations which we all experience every day but do not pay attention to.  Increased vigilance and repeated self-examination tend to amplify this tendency and sometimes can even lead to irritation/inflammation.

4.  30 year old men do get prostatitis.  This would explain the WBCs in your urine. While the disease is more common among men over 40, plenty of younger men get the problem as well.

5.  Fluoroquinolone antibiotics such as cipro are the most widely used drugs for treating prostatitis.  There are alternatives.  you should discuss this with your own doctor.  On occasion prolonged and repeated therapy for prostatitis is needed to resolve the problem.

I hope these perspectives are of assistance.  Again, this is not an STI and there is no reason to suspect that your symptoms are due to your encounter with the stripper months ago.  EWH

---
45 months ago
Thank you doctor hook.  I was just freaked out due to this new development and 10 days after the incident  the right side of my penis burned for 3-4 days. I never once had it feel like that. I had not masturbated or had sex in that time period so that's why that feeling freaked me out.  Again  I want to start dating again and not risk the chance of giving something to someone. 
Edward W. Hook M.D.
Edward W. Hook M.D.
45 months ago
There is nothing about the activities that you describe that puts future partners at any risk for STI. You should move forward without concern. EWH
---
45 months ago
Hello doctor, I've been on bactrim for about a week. My stream is still split and my ureatha is really red inside. I know this is my last question, but wondering if you had anything to add to what is possibly going on?
Edward W. Hook M.D.
Edward W. Hook M.D.
45 months ago
The Bactria can sometimes cause irritability of the urethra so this may be the redness you note.  Otherwise, I have little to add to what I've already said.  Clearly this is not an STI.  Work with your urologist.

As you know, this will complete this thread and it will be closed later today.  EWH
---